Translator Disclaimer
October 2001 Stochastic two dimensional euler equations
Zdzislaw Brzezniak, Szymon Peszat
Ann. Probab. 29(4): 1796-1832 (October 2001). DOI: 10.1214/aop/1015345773

Abstract

The existence of a martingale solution to 2-dimensional stochastic Euler equations is proved. The constructed solution is a limit as the viscosity converges to zero of a sequence of solutions to modified Navier–Stokes equations.

Citation

Download Citation

Zdzislaw Brzezniak. Szymon Peszat. "Stochastic two dimensional euler equations." Ann. Probab. 29 (4) 1796 - 1832, October 2001. https://doi.org/10.1214/aop/1015345773

Information

Published: October 2001
First available in Project Euclid: 5 March 2002

zbMATH: 1032.60055
MathSciNet: MR1880243
Digital Object Identifier: 10.1214/aop/1015345773

Subjects:
Primary: 30H15, 35Q05, 35Q30, 60G60
Secondary: 35R60, 60J25

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
37 PAGES


SHARE
Vol.29 • No. 4 • October 2001
Back to Top